# SDR AALA20040556

- Difficulty date: May 13, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door Seal
- Condition: Leaking
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CABIN PRESSURIZATION PROBLEMS DURING CLIMB.  REPEAT PROBLEM.  RETURNED TO DFW AND LANDED OVERWEIGHT WITHOUT INCIDENT.  LEFT HAND PACK WAS PLACARD INOPERATIVE DURING BOTH EVENTS.  FOUND LOWER ELECTRICAL ACCESSORY COMPARTMENT (E&E COMPARTMENT) DOOR LEAKING.  REPAIRED LOWER E AND E DOOR SEAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
